# SDR YENA2022022400087

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 60,770 hours, 21,824 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 1058, AUA-JFK. IN CRUISE C FL300 WE PASSED THRU SOME WEATHER WITH MODERATE TURBULENCE AND LIGHT RAIN. SHORTLY AFTER ENTERING THE WX, WE HAD A SMELL OF ELECTRICAL SMOKE IN THE COCKPIT. THE INFLIGHT REPORTED THE SAME SMELL IN THE FWD CABIN-STRONGEST AROUND ROWS 2&3 A/C RIGHT. THE SMELL DISAPPEARED QUICKLY & ALL COCKPIT & CABIN INDICATIONS WERE NORMAL. WE DID FIND A C/B ON THE PANEL OVER THE FWD GALLEY POPPED TH C/B LABELED "LDG AREA LIGHT" ; PERFORMED ELEC BURNING SMELL OR FUMES INSPECTION PER TSM TASK 24-00-00-810-823-A. RESET "LDG AREA LIGHT" CB ON PANEL FWD GALLEY OVERHEAD PER AMM 24-00-00810-803-A. VERIFIED FWD CABIN GALLEY ELECTRICAL COMPONENTS TO BE INTACT. INSPECTED ROWS 1-5 LH & RH A/C LIVE TVS NO DEFECTS FOUND. DURING APU BLEED, THEN ENG 1 & 2 BLEED OPERATIONS. NO FUMES OR BURNING PLASTIC/ELECTRICAL SMELL PRESENT. CB "LDG AREA LIGHT" DIDN'T OPEN. PERFORMED GVI OF FWD, MID & AFT AVIONICS COMPARTMENT O BURN MARKS, CHAFING WIRES, NO ABNORMAL DEFECTS NOTED. A/C OK FOR SVC.PERFORMED GVI &ELECTRICAL ORDER CHECK ON LTV SYSTEM PER AMMS 44-20-00 ALL OPS NML
